Efficient Estimation of Nonlinear Simultaneous Equations with Additive Disturbances

Jorgenson, Dale W. and Laffont, Jean-Jacques (2000) Efficient Estimation of Nonlinear Simultaneous Equations with Additive Disturbances. In: Econometrcis, Volume 1: Econometric Methods for Modeling of Producer Behaviour MIT Press. pp. 209-240. ISBN 9780262100823

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/4120
Item Type: Book Section
Language: English
Date: 2000
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:55
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:4120
URI: http://publications.ut-capitole.fr/id/eprint/16125

Actions (login required)

View Item View Item